# SDR AALA202105189006

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 58,625 hours, 7,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L4 Em Pwr Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS NO NORMAL INDICATION ON DOOR 4L. ACCOMPLISHED AMM 52-11-20 EMERGENCY POWER ASSIST BACK UP BATTERY REPLACEMENT ON 4L DOOR.
